# SDR AALA201903079014

- Difficulty date: February 15, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED INTERCOSTAL FITTING AT FRAME 16, STRINGER 10L AT THE NR 7 DOOR STOP FITTING.  REPLACED THE INTERCOSTAL IAW SRM 51-72-11.
